Confused....

BigMamaPlus3

New Member
Standard Member
Nov 7, 2014
7
0
1
27
Hello :) , so as I am very U happy with my weight today I got duromine 40mgs, I'm weighing 92kgs and would like to get into my 60's at least, anyway so I took my first tablet this morning & from my understanding it makes you not so hungry and not so sleepy... I'm hungry right now!!!! & I just woke up from a nap & still feeling a little tired.. Is this normal?
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hi, yes - it's normal.
You need to wait for couple of days, the pills can't work right away - your body needs to adjust to them. Patience.
Btw, you're gonna need lots of patience, since this weight loss process takes a long time really. Good luck!:)
 
  • Like
Reactions: BigMamaPlus3

BigMamaPlus3

New Member
Standard Member
Nov 7, 2014
7
0
1
27
No problems, thank you
Hi, yes - it's normal.
You need to wait for couple of days, the pills can't work right away - your body needs to adjust to them. Patience.
Btw, you're gonna need lots of patience, since this weight loss process takes a long time really. Good luck!:)